MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE
Model Number 8414000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility report dräger has received was the only source of information; the hospital did not involve the local dräger s&s organization into any follow-up measures.It was stated in the reported that the device is back in use after exchange of the power supply; the defective one was replaced by another of the same model.Dräger concludes the following: a reboot is the specified device behavior to remedy interrupts in the sw processing; with the reboot, all routines will set back to a controlled state.When a reboot is triggered, the device will briefly power off and back on, an alarm will be posted to alert the user about this condition.During the reboot sequence which typically lasts 12 seconds, the device opens the pneumatic system to ambient to allow spontaneous breathing.After a successful completion of the reboot, ventilation will be continued with previous settings.In the particular case, the reboot was obviously not able to remedy the error condition since repeated reboots were observed.This would be an indication that the triggering condition was hardware-related.A relation to a malfunction in the power supply would be plausible, e.G.If one of the internal voltages that supplies the electronic subsystems got lost.Dräger can however not assess if the repair measure was appropriate or not - the available information does not allow that.The device is almost eight years old with unknown state of preventive maintenance and repairs.It would also be imaginable that the power supply replacement was unnecessary.If the device was put into operation with a worn internal battery, the latter is not available as a back-up energy source as intended.If the device measures a too high internal temperature during use, the sw switches off the power supply to allow it to cool down, operation will normally be continued on battery.If the battery is not able to supply the device with energy, this may trigger a reboot; the device will resume operation on mains supply afterwards.Reboots in a loop may be the consequence since the power supply may still be on elevated temperature.Remark: dräger does not sell spare parts to external; the replacement power supply is thus of unknown provenience.Dräger cannot be held responsible for issues that may occur as a consequence of the repair measure, independent from the aspect if the power supply exchange was necessary or not.
 
Event or Problem Description
It was reported that the device suddenly shut down during a running ventilation episode and performed repeated reboots.The users reportedly replaced the device in a controlled maneuver with no consequences for the patient.

Brand Name
SAVINA
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22369333
Report Number9611500-2025-00342
Device Sequence Number8025500
Product Code CBK
UDI-Device Identifier04048675407881
UDI-Public(01)04048675407881(11)170913(93)8414000-36
Combination Product (Y/N)N
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown